# SDR DALA2023050503527

- Difficulty date: November 8, 2022
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 88,449 hours, 39,452 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3241 NEED TO COMPLY WITH DTA MONITOR CRACK INSPECTION. CORRECTIVE ACTION: COMPLIED WITH ERA 602461-14AD REV. A. (2487972)
